In this paper, some new classes of Godunova-Levin functions are introduced and investigated. Several new fractional Hermite-Hadamard inequalities are derived for these new classes of Godunova-Levin functions. The ideas and techniques of this paper may stimulate and inspire further research.
Digital Object Identifier (DOI)
Aslam Noor, Muhammad; Inayat Noor, Khalida; Uzair Awan, Muhammad; and Khan, Sundas
"Fractional Hermite-Hadamard Inequalities for some New Classes of Godunova-Levin Functions,"
Applied Mathematics & Information Sciences: Vol. 08
, Article 23.
Available at: https://dc.naturalspublishing.com/amis/vol08/iss6/23